Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 38, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 8, 2014, 5:25 AM EDT for Holmes County, Wayne County, Ohio. It took effect at Apr 8, 2014, 7:47 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 5:25 AM EDT (09:25 UTC)
- In effect from
- Apr 8, 2014, 7:47 AM EDT
- Expired
- Apr 9, 2014, 6:55 AM EDT
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 14.86 ft at Apr 7, 2014, 5:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
616 WGUS41 KCLE 080925 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 525 AM EDT TUE APR 8 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-081725- /O.NEW.KCLE.FL.W.0038.140408T1147Z-140409T1800Z/ /KILO1.1.ER.140408T1147Z.140409T0015Z.140409T1200Z.NO/ 525 AM EDT TUE APR 8 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS MORNING UNTIL WEDNESDAY AFTERNOON * AT 5:00 AM TUESDAY THE STAGE WAS...14.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE NEAR SUNRISE AND RISE TO NEAR 15.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
4 follow-up statements
994 WGUS81 KCLE 081532 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1132 AM EDT TUE APR 8 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-082332- /O.EXT.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/ /KILO1.1.ER.140408T2100Z.140409T0600Z.000000T0000Z.NO/ 1132 AM EDT TUE APR 8 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 11:00 AM TUESDAY THE STAGE WAS 14.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE TO NEAR 15.2 FEET BY LATE TONIGHT. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
693 WGUS81 KCLE 082233 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 633 PM EDT TUE APR 8 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-090633- /O.EXT.KCLE.FL.W.0038.000000T0000Z-140410T0718Z/ /KILO1.1.ER.140409T0918Z.140409T1800Z.140410T0118Z.NO/ 633 PM EDT TUE APR 8 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 6:00 PM TUESDAY THE STAGE WAS 14.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND RISE TO NEAR 15.1 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY NIGHT. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
480 WGUS81 KCLE 090434 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1234 AM EDT WED APR 9 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-091234- /O.EXT.KCLE.FL.W.0039.000000T0000Z-140410T1200Z/ /WTVO1.1.ER.000000T0000Z.140409T1200Z.140410T0600Z.NO/ 1234 AM EDT WED APR 9 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 12:00 AM WEDNESDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 9.3 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-091233- /O.EXT.KCLE.FL.W.0038.000000T0000Z-140410T1316Z/ /KILO1.1.ER.140409T2239Z.140410T0000Z.140410T0716Z.NO/ 1234 AM EDT WED APR 9 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 12:00 AM WEDNESDAY THE STAGE WAS 14.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
181 WGUS81 KCLE 091055 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 655 AM EDT WED APR 9 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-091855- /O.CON.KCLE.FL.W.0039.000000T0000Z-140410T1200Z/ /WTVO1.1.ER.000000T0000Z.140409T1200Z.140410T0600Z.NO/ 655 AM EDT WED APR 9 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 6:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 9.3 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-091125- /O.CAN.KCLE.FL.W.0038.000000T0000Z-140410T1316Z/ /KILO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 655 AM EDT WED APR 9 2014 THE FLOOD WARNING IS CANCELLED FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 6:00 AM WEDNESDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.8 FEET. THE RIVER WILL FALL TO 14.1 FEET BY thursday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 8, 3:54 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 8, 3:54 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EDT TUE APR 8 2014 .SYNOPSIS... LOW PRESSURE OVER ERIE WILL CONTINUE TO MOVE TO THE NORTHEAST AWAY FROM THE REGION TODAY. A WEAK COLD FRONT WILL PASS ACROSS THE REGION BY THIS EVENING. A RIDGE OF HIGH PRESSURE WILL MOVE EAST ACROSS THE REGION WEDNESDAY EVENING. THE NEXT COLD FRONT WILL CROSS THE AREA THURSDAY NIGHT WITH WEAK HIGH PRESSURE BUILD BACK INTO THE REGION IN ITS WAKE ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SURFACE LOW PRESSURE NEAR ERIE AT 07Z WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE AREA TODAY. THERE HAS BEEN SOME RAINFALL NEAR AND EAST OF THE 7H TROUGH THAT WILL ALSO DRIFT EASTWARD THROUGH SUNRISE. BELIEVE MOST OF THIS RAINFALL WILL END BY MID MORNING. WE THEN AWAIT A WEAK COLD FRONT THAT WILL MOVE INTO NW OHIO THIS AFTERNOON AND ACROSS THE REMAINDER OF THE REGION THIS EVENING. THERE MAY BE JUST ENOUGH LIFT TO GENERATE SOME SCATTERED SHOWERS. MAYBE A TENTH OF AN INCH AT A FEW LOCATIONS. HIGHS TODAY WILL NOT BE ANY COOLER THAN YESTERDAY AND MAY ACTUALLY END UP BEING A FEW DEGREES WARMER...ESPECIALLY IF THE CLOUD COVER CAN THIN ENOUGH AHEAD OF THE WEAK COLD FRONT. ONE THING TO WATCH TODAY WILL BE AREA CREEKS AND RIVERS AS THE RAINFALL FROM LAST NIGHT FLOWS INTO THEM. A FEW OF THEM MAY EXCEED FLOOD STAGES. HOWEVER IF THEY DO IT IS EXPECTED THAT IT WILL BE MINOR FLOODING. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... WEAK COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING WITH SOME COOLER AIR SPILLING INTO THE REGION WITH THE NEXT RIDGE OF HIGH PRESSURE. THERE MAY BE JUST ENOUGH COOL FLOW OVER LAKE ERIE TO PRODUCE A COUPLE SNOW SHOWERS/FLURRIES ACROSS THE HIGHER TERRAIN OF NE OHIO INTO NW PA AS THE PRECIPITATION ENDS TONIGHT. NO ACCUMULATIONS ARE EXPECTED. OTHERWISE HIGH PRESSURE WILL DRIFT ACROSS THE AREA ON WEDNESDAY AND THEN OFF THE MIDDLE ATLANTIC COAST ON THURSDAY. THE NEXT COLD FRONT WILL BE MOVING INTO THE WESTERN GREAT LAKES ON THURSDAY WITH A WARM SOUTHWESTERLY WIND INCREASING THROUGH THE DAY. THIS FRONT WILL MOVE INTO NW OHIO THURSDAY EVENING AND ACROSS THE REMAINDER OF THE REGION THROUGH FRIDAY MORNING. IT APPEARS THERE WILL BE A BAND OFF SHOWERS THAT SAGS ACROSS THE REGION WITH THE COLD FRONT. WE WILL THEN WATCH A RIPPLE OF LOW PRESSURE MOVE ALONG THE FRONT AS IT STALLS ACROSS SOUTHERN OHIO. THIS MAY KEEP A FEW SHOWERS/SPRINKLES IN THE FORECAST ON FRIDAY ACROSS THE SOUTHEASTERN THIRD OF THE COUNTY WARNING AREA. HIGH PRESSURE SHOULD TAKE CONTROL BY FRIDAY NIGHT. HIGH TEMPERATURES WILL DIP ON WEDNESDAY IN THE WAKE OF THE WEAK FRONT. MOST LOCATIONS WILL BE IN A RANGE FROM THE MID 40S TO MID 50S. COOLER ACROSS NE OH INTO NW PA WITH WINDS FLOWING OFF OF LAKE ERIE. WARMER ON THURSDAY WITH ALL LOCATIONS WELL INTO THE 60S. COOLER ON FRIDAY BUT REMAINING NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES. && .LONG TERM /SATURDAY THROUGH MONDAY/... A STRONG WARM AIR ADVECTION PATTERN WILL GET GOING OVER THE WEEKEND. SOME LIGHT PRECIP COULD OCCUR AS EARLY AS SATURDAY IN THE WEST BUT BETTER CHANCES WILL COME SUNDAY AS A SURFACE WARM FRONT CROSSES THE REGION. NOT EXPECTING MUCH MORE THAN SCATTERED SHOWERS AT THIS POINT SO THE DAY CERTAINLY WILL NOT BE A WASHOUT. PRECIP CHANCES WILL INCREASE ON SUNDAY NIGHT AND MONDAY AS LOW PRESSURE PASSES WELL TO THE NORTH AND A COLD FRONT SWEEPS EAST ACROSS THE REGION. HAVE NOT INCLUDED THUNDER QUITE YET BUT SUSPECT THAT IT WILL BE A POSSIBILITY WITH THE FRONTAL PASSAGE. TEMPS BOTH SATURDAY AND SUNDAY WILL BE IN THE 60S WITH SOME AREAS POSSIBLY REACHING 70 ON SUNDAY. MONDAY WILL BE COOLER BECAUSE OF THE RAIN AND COLD FRONT. MODELS HAVE SOME TIMING DIFFERENCES THROUGHOUT THE PERIOD BUT CONFIDENCE IS HIGH THAT IT WILL RAIN ESPECIALLY SUNDAY NIGHT AND MONDAY. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THE FORECAST IS TOUGH FOR THE REMAINDER OF THE NIGHT. THE SURFACE LOW HAS MOVED INTO NE OH AND SOME DRYING HAS CAUSED CIGS TO LIFT TO MVFR OVER THE EASTERN END OF THE AREA. MORE IFR CIGS SHOULD RETURN TO THESE AREAS DURING THE NEXT COUPLE OF HOURS. FURTHER WEST VFR CIGS HAVE ALREADY REACHED KTOL AND THE MAIN CHALLENGE TODAY WILL BE TRYING TO FIGURE OUT WHEN THE OTHER SITES WILL LIFT TO VFR. SUSPECT THAT IFR CONDITIONS WILL PERSIST TILL JUST BEFORE DAYBREAK AND THEN BEGIN TO LIFT FROM WEST TO EAST. BY LATE MORNING WILL TRY FOR VFR CONDITIONS ALL AREAS. MOST OF THE PRECIP SHOULD BE GONE BY 12Z. DURING THE AFTERNOON SCT TO BKN MID AND HIGH LEVEL CIGS ARE EXPECTED. WINDS WILL BECOME W TO NW ALL AREAS AS THE SURFACE LOW PULLS AWAY. SOME GUSTS TO 20 KNOTS ARE POSSIBLE LATER TODAY THROUGH TUESDAY AFTERNOON. .OUTLOOK...NON VFR LIKELY THURSDAY NIGHT INTO FRIDAY. && .MARINE... WINDS AND WAVES ARE NOT GOING TO BE AS BAD AS EARLIER EXPECTED SO WILL DROP THE SMALL CRAFT. WINDS SHOULD PEAK DURING THE NEXT FEW HOURS AROUND 15 KNOTS SUSTAINED AND THEN BEGIN TO VERY SLOWLY DIMINISH. WEST TO NORTHWEST WINDS WILL BECOME SOUTHWEST ON WEDNESDAY AS A SURFACE RIDGE CROSSES THE LAKE. SPEEDS WILL INCREASE ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT. COULD NEED ANOTHER SMALL CRAFT FOR THE OPEN AREAS OF LAKE AT THAT TIME. THE FRONT WILL MOVE THROUGH THURSDAY EVENING WITH THE FLOW RETURNING TO THE WEST. BY THE START OF THE WEEKEND THE FLOW WILL BE BACK TO THE SOUTH AS WARM AIR FINALLY RETURNS TO THE REGION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...KUBINA AVIATION...KUBINA MARINE...KUBINA
Hazardous weather outlook, Apr 8, 3:57 AM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 357 AM EDT TUE APR 8 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 357 AM EDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAINFALL LAST NIGHT WILL CAUSE RISES ALONG AREA CREEKS AND STREAMS. A FEW RIVERS MAY REACH MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-090800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 AM EDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:36 PM EDT | River Flood Warning | CLE | Lucas, Wood | 31 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.